Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonsmooth analysis: differential calculus of nondifferentiable mappings


Author: A. D. Ioffe
Journal: Trans. Amer. Math. Soc. 266 (1981), 1-56
MSC: Primary 58C20; Secondary 26E15, 46G05, 49A51
DOI: https://doi.org/10.1090/S0002-9947-1981-0613784-7
MathSciNet review: 613784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new approach to local analysis of nonsmooth mappings from one Banach space into another is suggested. The approach is essentially based on the use of set-valued mappings of a special kind, called fans, for local approximation. Convex sets of linear operators provide an example of fans. Generally, fans can be considered a natural set-valued extension of linear operators. The first part of the paper presents a study of fans; the second is devoted to calculus and includes extensions of the main theorems of classical calculus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C20, 26E15, 46G05, 49A51

Retrieve articles in all journals with MSC: 58C20, 26E15, 46G05, 49A51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0613784-7
Article copyright: © Copyright 1981 American Mathematical Society